Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tyutyanov, Valentin Nikolaevich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 36

Number of views:
This page:636
Abstract pages:5843
Full texts:1915
References:757
E-mail: ,

http://www.mathnet.ru/eng/person8465
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/267676

Publications in Math-Net.Ru
2021
1. S. F. Kamornikov, V. N. Tyutyanov, “On the Kegel–Wielandt $\sigma$-Problem”, Mat. Zametki, 109:4 (2021),  564–570  mathnet  elib; Math. Notes, 109:4 (2021), 580–584  isi  scopus
2. X. Yi, S. F. Kamornikov, V. N. Tyutyanov, “One property of hereditary saturated formations”, PFMT, 2021, 1(46),  50–53  mathnet
3. S. F. Kamornikov, V. N. Tyutyanov, O. L. Shemetkova, “О $\sigma$-субнормальности силовских подгрупп в конечной группе”, Sibirsk. Mat. Zh., 62:2 (2021),  286–297  mathnet
4. S. F. Kamornikov, V. N. Tyutyanov, “On two problems from “The Kourovka Notebook””, Trudy Inst. Mat. i Mekh. UrO RAN, 27:1 (2021),  98–102  mathnet  elib
2020
5. S. F. Kamornikov, V. N. Tyutyanov, “A criterion for the $\sigma$-subnormality of a subgroup in a finite $3'$-group”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 8,  36–43  mathnet; Russian Math. (Iz. VUZ), 64:8 (2020), 30–36  isi  scopus
6. S. F. Kamornikov, V. N. Tyutyanov, “Finite simple groups all the maximal subgroups of which have $3'$-index”, PFMT, 2020, 3(44),  67–72  mathnet
7. S. F. Kamornikov, V. N. Tyutyanov, “Finite simple groups all the maximal subgroups of which have odd index”, PFMT, 2020, 2(43),  71–74  mathnet
8. S. F. Kamornikov, V. N. Tyutyanov, “О $\sigma$-субнормальных подгруппах конечных групп”, Sibirsk. Mat. Zh., 61:2 (2020),  337–343  mathnet
2019
9. V. N. Tyutyanov, A. A. Trofimuk, “Chains in finite groups”, PFMT, 2019, 4(41),  70–73  mathnet
10. V. N. Tyutyanov, “Simple non-abelian groups with second maximal pronormal subgroups”, PFMT, 2019, 3(40),  104–106  mathnet
11. V. S. Monakhov, V. N. Tyutyanov, “Finite groups with supersoluble subgroups of given orders”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:4 (2019),  155–163  mathnet  elib
2018
12. V. N. Tyutyanov, V. P. Bychkov, “Finite groups with nilpotent subgroups of odd order”, PFMT, 2018, 3(36),  84–86  mathnet
13. V. N. Tyutyanov, T. V. Tihonenko, P. V. Bychkov, “Product of two $\mathbb{P}$-subnormal subgroups”, PFMT, 2018, 2(35),  80–84  mathnet
14. V. N. Tyutyanov, T. V. Tihonenko, “Factorizations of simple non-abelian groups by subgroups of odd indixes”, Sib. Èlektron. Mat. Izv., 15 (2018),  29–34  mathnet
2016
15. V. N. Tyutyanov, T. V. Tihonenko, “Finite groups with $\mathbb{P}$-subnormal subgroups”, PFMT, 2016, 1(26),  68–70  mathnet
2015
16. V. N. Tyutyanov, “Finite groups with $\mathbb{P}$-subnormal Schmidt subgroups”, PFMT, 2015, 1(22),  88–91  mathnet
2014
17. A. F. Vasil'ev, T. I. Vasilyeva, V. N. Tyutyanov, “On $\mathrm K$-$\mathbb P$-Subnormal Subgroups of Finite Groups”, Mat. Zametki, 95:4 (2014),  517–528  mathnet  mathscinet  zmath  elib; Math. Notes, 95:4 (2014), 471–480  isi  scopus
18. V. N. Tyutyanov, P. V. Bychkov, “On finite groups with minimal $\mathbb{P}$-subnormal subgroups”, PFMT, 2014, 4(21),  97–99  mathnet
19. V. N. Tyutyanov, T. V. Tihonenko, “On finite groups with given system of Sylow subgroups”, PFMT, 2014, 3(20),  85–87  mathnet
20. V. S. Monakhov, V. N. Tyutyanov, “On finite groups with given maximal subgroups”, Sibirsk. Mat. Zh., 55:3 (2014),  553–561  mathnet  mathscinet  elib; Siberian Math. J., 55:3 (2014), 451–456  isi  scopus
21. S. F. Kamornikov, V. N. Tyutyanov, “On one class of superradical hereditary saturated formations”, Sibirsk. Mat. Zh., 55:1 (2014),  97–108  mathnet  mathscinet; Siberian Math. J., 55:1 (2014), 78–86  isi  scopus
2013
22. S. F. Kamornikov, V. N. Tyutyanov, “Critical groups of hereditary local superradical formation”, PFMT, 2013, 2(15),  66–75  mathnet
2012
23. V. N. Tyutyanov, “Product of two solvable subgroups of 3' index”, PFMT, 2012, 4(13),  70–73  mathnet
24. V. N. Tyutyanov, V. A. Tyutyanova, “A nonsimple criterion for finite factorized groups”, PFMT, 2012, 3(12),  94–95  mathnet
25. V. N. Tyutyanov, P. V. Bychkov, “Simple non abelian group with $D_\pi$ Schmidt subgroups”, PFMT, 2012, 2(11),  95–98  mathnet
26. A. F. Vasil'ev, T. I. Vasil'eva, V. N. Tyutyanov, “On the products of $\mathbb P$-subnormal subgroups of finite groups”, Sibirsk. Mat. Zh., 53:1 (2012),  59–67  mathnet  mathscinet; Siberian Math. J., 53:1 (2012), 47–54  isi  scopus
2010
27. A. F. Vasil'ev, T. I. Vasilyeva, V. N. Tyutyanov, “On finite groups similar to supersoluble groups”, PFMT, 2010, 2(3),  21–27  mathnet
28. A. F. Vasil'ev, T. I. Vasil'eva, V. N. Tyutyanov, “On the finite groups of supersoluble type”, Sibirsk. Mat. Zh., 51:6 (2010),  1270–1281  mathnet  mathscinet; Siberian Math. J., 51:6 (2010), 1004–1012  isi  scopus
29. T. V. Tikhonenko, V. N. Tyutyanov, “On factorization of finite almost simple groups by nonconjugate maximal subgroups”, Sibirsk. Mat. Zh., 51:1 (2010),  212–216  mathnet  mathscinet; Siberian Math. J., 51:1 (2010), 174–177  isi  scopus
2009
30. V. N. Tyutyanov, P. V. Bychkov, “Finite Groups with Two Noncomplemented Subgroups”, Mat. Zametki, 85:4 (2009),  630–635  mathnet  mathscinet  zmath; Math. Notes, 85:4 (2009), 597–601  isi  scopus
2007
31. V. S. Monakhov, V. N. Tyutyanov, “On finite groups with some subgroups of prime indices”, Sibirsk. Mat. Zh., 48:4 (2007),  833–836  mathnet  mathscinet  zmath; Siberian Math. J., 48:4 (2007), 666–668  isi  scopus
2000
32. V. N. Tyutyanov, “Characterization of $r$-solvable groups”, Sibirsk. Mat. Zh., 41:1 (2000),  214–223  mathnet  mathscinet  zmath; Siberian Math. J., 41:1 (2000), 180–187  isi
1997
33. V. N. Tyutyanov, “On the existence of solvable normal subgroups in finite groups”, Mat. Zametki, 61:5 (1997),  755–758  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 632–634  isi
1996
34. V. N. Tyutyanov, “Products of $\pi$-nilpotent subgroups”, Mat. Sb., 187:9 (1996),  97–102  mathnet  mathscinet  zmath; Sb. Math., 187:9 (1996), 1349–1354  isi  scopus
1988
35. V. N. Tyutyanov, “The product of two finite groups with a maximal nilpotent intersection”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 10,  82–83  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:10 (1988), 127–130

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021